# SDR CA160225005

- Difficulty date: February 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 22,307 hours
- Engine: Pwa PT6A34
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: CH5339904
- Condition: Failed
- Component: Ignition Lead, Champion, CH5339904
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A REGULARLY SCHEDULED INSPECTION, THE LEFT HAND IGNITION LEAD,  WAS FOUND TO BE WORN AT THE IGNITER ATTACHMENT END.  THIS OPERATOR HAS HAD NUMEROUS PROBLEMS WITH IGNITION LEADS FAILING.
